# SDR 2022FA0000160

- Difficulty date: March 15, 2022
- Submitted: March 21, 2022
- Operation: General aviation
- Aircraft: N88C
- Make and model: Bombdr BD1001A10
- Aircraft serial: 70099
- Aircraft time: 60 hours, 30 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: None
- Location: Zone 600
- Part time: 60 hours, 30 cycles
- Component: Wing, Bombdr
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A, H

## Discrepancy

ON INITIAL CLIMB CREW NOTICED FUEL LEAKING FROM THE WING AND RECEIVED A CAS MESSAGE. CREW REPORTS VISIBLE FUEL COMING FROM RH WING AFTER TAKING OFF FROM CAMARILLO CA TO TAHITI.  AIRCRAFT DIVERTED TO KLAX AND PERFORM AN OVERWEIGHT LANDING. DISCUSSION WITH BOMBARDIER IDENTIFIED AIR BUBBLE ENTRAPMENT AT FUEL LEVEL SENSE PROBES RESULTING IN OVERFILLING OF THE WING TANKS FROM THE CENTER TANK DUE TO INACCURATE SIGNAL TO THE AUTO-TRANSFER SYSTEM (FALSE LOW LEVEL). RESOLUTION REQUIRES INSTALLATION OF ADDITIONAL RELIEF HOLES IN WING FUEL TANK BAFFLES THROUGH A MODSUM TO FACILITATE IMPROVED VENTING OF ENTRAPPED AIR.
